# SDR SWIA202265591

- Difficulty date: March 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND A DENT ON THE LOWER LIP SIDE OF THE RH BOTTOM AREA OF THE CARGO COMPARTMENT DOOR.(AREA MARKED)     (C-CHECK RO 5/16/2022)    REWORKED DENT PER REO 601R-52-31-367 REV-A DATED 2022-05-01 AND REO 601R-51-00-309 REV-A DATED 2017-08-23.  COMPLIED WTIH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS.
